# SDR 97ZZZX2039

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9084W
- Make and model: Snias AS350B2
- Aircraft serial: 2672
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 150SG122Q
- Condition: Failed
- Location: Start/Gen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER INSTALLATION OF OVERHAULED STARTER/GENERATOR ON INITIAL START-OPERATIONAL CHECK, THE STARTER/GENERATOR DID NOT COME ON-LINE, IT WAS RESET WITH NO RESULTS.  IT WAS AGAIN RESET AND FUNCTIONED PROPERLY.  LATER, ACFT WAS DISPATCHED WITH NO DISCREPANCIES.  THE NEXT DAY, A MAINTENANCE RUN WAS PERFORMED TO VERIFY AN OIL SEEP ON THE TAIL GEARBOX.  ACFT STARTED NORMAL, BUT GENERATOR DID NOT COME ON-LINE.  AFTER SEVERAL ATTEMPTS TO RESET FAILED, STARTER/GENERATOR WAS REMOVED AND REPLACED.  SUBMITTER SUSPECTS INTERNAL FAILURE, INADEQUATE OVERHAUL, OR BENCH TESTING PROCEDURES.
